# SDR UALA2012072303968

- Difficulty date: July 23, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 47,220 hours, 18,807 cycles
- Engine: Iae V2522A5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Aft Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT LIGHTS FLICKER AND SMELLED SMOKE.  AFT GALLEY CONTROL PANEL MODULE HAS TWO BURNED WIRE BUNDLES AT AND ADJACENT TO CONNECTOR 9003ML4.  REMOVED MODULE FOR ACCESS AND FOUND CONNECTOR PINS 9003ML4 BURNED.  REPLACED WIRES PER WD 25-33-04 PG3.
